A member asked:

I've had nexplanon 2+months and my period is on week 3. i'm feeling dizzy and fatigued often. is there anything i can do? can an estrogen cream help?

3 doctors weighed in across 2 answers
Dr. James Okamoto answered

Specializes in Family Medicine

See your doc: There probably IS something that can help you, but it probably isn't estrogen cream. I would recommend that you see your doc and explain your symptoms. You will need to have your blood pressure checked and probably need to get lab work to check your blood level. thyroid and blood sugar level also.

Answered 9/1/2014

3.7k views

Thank

Nexplanon: This drug is placed under your skin in an arm in order to minimize the chance of pregnancy. If you are having the symptoms you report you must see the doctor who placed the medication and have her/him decide how best to proceed. With their good care your symptoms should improve.

Answered 9/1/2014

3.7k views

Thank

Related Questions